# SDR AALA20011069

- Difficulty date: May 8, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49452
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON DOOR CUTOUT LOWER AFT CORNER FITTING.  INSTALLED NEW CORNER FITTING SRM 51-01.  (M)
